| Model Number |
004628-005 |
| Medical Device Problem Codes |
Overheating of Device (1437); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump was warm to the touch despite being in room-temperature conditions.Reportedly, the pump was charging during the event.Additionally, it was reported that the wake button was not working.There was no reported impact to the customer's blood glucose level.No additional information was provided and the customer declined troubleshooting with tandem technical support.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.